# SDR UIEA201000024

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 41,563 hours, 7,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIS FLAP TRACK CARRIAGE FITTING SAFE LINK ATTACH BOLT BORE HOLE CRACKED.  LT WING INBD MID FLAP REPLACED IAW 27-51-01.
